# SDR DL764101282

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 34,863 hours, 9,644 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DRC - EMERGENCY EXIT LIGHTS AT SEATS 22AB-27AB INOP.  REPLACED BATTERY PACK FUSE. EMERGENCY LIGHT TEST OK. ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
